MAUDE Adverse Event Report: COOK IRELAND LTD. ECHOTIP PROCORE HD EBUS FOR PENTAX SCOPES; BIOPSY NEEDLE

COOK IRELAND LTD. ECHOTIP PROCORE HD EBUS FOR PENTAX SCOPES; BIOPSY NEEDLE
Model Number G34279
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
It is reported by the pulmonologist performing the biopsy and by the bronch lab staff that they have had several incidents with the echotip procore hd ebus for pentax scopes.The most recent complaint reported is that during procedure, the pulmonologist was unable to deploy the needle for biopsy.Prior to procedure, the deployment was checked to ensure that it was functioning properly, however, it malfunctioned during procedure.This is the majority of the complaints received.Additionally, there are multiple complaints of the sheath not deploying straight, it slides off and bends the needle ultimately leading to the inability to obtain biopsy and having to use additional needles.

Brand Name
ECHOTIP PROCORE HD EBUS FOR PENTAX SCOPES
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
COOK IRELAND LTD.
limerick
EI 
MDR Report Key8420702
Report NumberMW5084900
Device Sequence Number2326952
Product Code FCG
UDI-Device Identifier00827002342798
UDI-Public(01)00827002342798(17)220121(10)
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberG34279
Device Catalogue NumberECHO-HD-22-EBUS-P-C
Device Lot NumberC1577896
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR